# SDR DALA2022090205906

- Difficulty date: August 30, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 83,859 hours, 27,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 LOCATIONS:401 AFT ATTENDANT CALL LTS INOP, PAX CALL, LAV CALL, FA CALL ALL INOP. CORRECTIVE ACTION: R/R AFT EMERGENCY EXIT SIGN IAW B757 AMM 33-51 OPS CHK GOOD. (2386695)
